# SDR DXTA2025052003562

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 5,650 hours, 3,695 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unlock Switch
- Part number: 69481013
- Part serial: 29181343
- Condition: Defective
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG: GEAR DISAGREE L CAS MESSAGE ILLUMINATED WITH A LEFT X ON THE INDICATORS. THIS HAPPENED AFTER SELECTING GEAR DOWN THE LANDING. CORRECTIVE ACTION; REPLACED LH MLG UPLOCK SWITCH IAW CE-680A AMM 32-32-25. NO FURTHER DEFECTS NOTED.
